# SDR DXTA2011071204657

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 4,318 hours, 2,892 cycles
- Engine: Pwc PW306C
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99146851
- Part serial: P1247
- Condition: Failed
- Location: Left
- Part time: 280 hours, 194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL400, A VIBRATION & AUDIBLE NOISE NOTED APPROX 2 HRS INTO FLT. AN ENGINE CONTROL FAULT MESSAGE DISPLAYED ON CAS. CHECKLIST FOLLOWED AND CAS MESSAGE EXTINGUISHED. SEVERAL MINUTES LATER, A DC GEN CAS MESSAGE DISPLAYED & CHECKLIST COMPLETED.  UNABLE TO RESET CAS MESSAGE.  VIBRATION FROM LT ENGINE CONTINUED, DIVERTED.  LT THROTTLE BROUGHT TO IDLE WHICH REDUCED NOISE AND VIBRATION. LANDED AT DEPARTURE UNEVENTFULLY.  R & R LT ENGINE STARTER/GENERATOR IAW MM 80-10-00.  OPENED DRAIN CAP ON EEC PRESSURE SENSE LINE AND FOUND EXCESSIVE MOISTURE.  REMOVED LINE AND RECONNECTED.  RAN ENGINES, OPS CHECKED GOOD.
